Localization in quasi-one-dimensional systems with a random magnetic field

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We investigate the localization of electrons hopping on quasi-one-dimensional strips in the presence of a random magnetic field. In the weak-disorder region, by perturbative analytical techniques, we derive scaling laws for the localization length, ξ, of the form ξ∝1/(Formula presented), where w is the size of magnetic disorder and the exponent η assumes different values in the various energy ranges. Moreover, in the neighborhood of the energies where a new channel opens a certain rearrangement of the perturbation expansion leads to scaling functions for ξ. Although the latter are in general quantitatively wrong, they correctly reproduce the corresponding η exponents and the form of the scaling variables and are therefore useful for understanding the behavior of ξ.

Original languageEnglish
Pages (from-to)9634-9639
Number of pages6
JournalPhysical Review B - Condensed Matter and Materials Physics
Issue number15
StatePublished - 1 Jan 1996

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics


Dive into the research topics of 'Localization in quasi-one-dimensional systems with a random magnetic field'. Together they form a unique fingerprint.

Cite this